The structure of ω-regular semigroups
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 23 (1969-1970) no. 2, Talk no. DG 6, 5 p.
@article{SD_1969-1970__23_2_A6_0,
     author = {Ault, Janet and Petrich, Mario},
     title = {The structure of $\omega $-regular semigroups},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {23},
     number = {2},
     year = {1969-1970},
     note = {talk:DG 6},
     zbl = {0226.20065},
     language = {en},
     url = {http://www.numdam.org/item/SD_1969-1970__23_2_A6_0}
}
Ault, Janet; Petrich, Mario. The structure of $\omega $-regular semigroups. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 23 (1969-1970) no. 2, Talk no. DG 6, 5 p. http://www.numdam.org/item/SD_1969-1970__23_2_A6_0/

[1] Kochin (B.P.). - The structure of inverse ideally-simple ω-semigroups [in Russian], Vestnik Leningr. Univ., t. 7, 1968, p. 41-50.

[2] Lallement (G.) and Petrich (M.). - Décompositions I-matricielles d'un demi-groupe, J. Math. pure et appl., 9e série, t. 45, 1966, p. 67-117. | MR 197600 | Zbl 0136.26602

[3] Lallement (G.). - A generalization of the Rees theorem in semigroups, Acta Sc. Math. Szeged, t. 30, 1969, p. 113-132. | MR 241559 | Zbl 0205.01703

[4] Lallement (G.). - Structure d'une classe de demi-groupes réguliers, J. Math. pure et appl., 9e série, t. 48, 1969, p. 345-397. | MR 258993 | Zbl 0211.03903

[5] Munn (W.D.). - Regular ω-semigroups, Glasgow math. J., t. 9, 1968, p. 46-66. | Zbl 0165.33504

[6] Munn (W.D.). - O-bisimple inverse semigroups, J. of algebra (to appear). | MR 262403 | Zbl 0224.20052

[7] Rees (D.). - On semigroups, Proc. Cambridge phil. Soc., t. 36, 1940, p. 387- 400. | JFM 66.1207.01 | MR 2893 | Zbl 0028.00401

[8] Reilly (N.R.). - Bisimple ω-semigroups, Proc. Glasgow math. Assoc., t. 7, 1966, p. 160-167. | Zbl 0138.01902